# SDR SWAA2017082115818

- Difficulty date: August 12, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 34,907 hours, 20,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE SKIN INTERNAL RIB CRACKED AT STA 95.96.  R&R RIB IAW SRM AND DWG.
